Note on a theorem of J. Nagata

J. E. Vaughan; B. R. Wenner

Compositio Mathematica (1969)

  • Volume: 21, Issue: 1, page 4-6
  • ISSN: 0010-437X

How to cite


Vaughan, J. E., and Wenner, B. R.. "Note on a theorem of J. Nagata." Compositio Mathematica 21.1 (1969): 4-6. <>.

author = {Vaughan, J. E., Wenner, B. R.},
journal = {Compositio Mathematica},
keywords = {topology},
language = {eng},
number = {1},
pages = {4-6},
publisher = {Wolters-Noordhoff Publishing},
title = {Note on a theorem of J. Nagata},
url = {},
volume = {21},
year = {1969},

AU - Vaughan, J. E.
AU - Wenner, B. R.
TI - Note on a theorem of J. Nagata
JO - Compositio Mathematica
PY - 1969
PB - Wolters-Noordhoff Publishing
VL - 21
IS - 1
SP - 4
EP - 6
LA - eng
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.